I am taking Wellbutrin for depression/anxiety, it is murdering my iibido.
Patient :I am taking Wellbutrin for depression/anxiety, it is murdering my libido... I heard about "Forta" a libido inhancer, it says consult a doctor if on antidepressants. Can I take both? If not what can I do?!?
Thanks for using "Ask The Doctor" for posting your query.
Wellbutrin is the only available antidepressant which doesn't impair the sexual functioning. If still you are having sexual dysfunction then its possible that your depression/anxiety is still not under control.
Yes, forta is safe to be taken while on wellbutrin. Its a natural herbal remedy. The other allopathic options that you can consider is pramipexol which can improve the libido.
Do meet your doctor and discuss these options.
Hope this helps,
Wish you a good health.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.